MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SOL SYS FEM GRFT TMPS OFST 3/4; HIP INSTRUMENTS : TEMPLATES

DEPUY ORTHOPAEDICS INC US SOL SYS FEM GRFT TMPS OFST 3/4; HIP INSTRUMENTS : TEMPLATES
Model Number 2108-52-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Event or Problem Description
It was reported that the chipped/damaged.No surgical delay.Product received and investigated.

Brand Name
SOL SYS FEM GRFT TMPS OFST 3/4
Common Device Name
HIP INSTRUMENTS : TEMPLATES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11894231
Report Number1818910-2021-11397
Device Sequence Number17065178
Product Code HWT
UDI-Device Identifier10603295087236
UDI-Public10603295087236
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2108-52-000
Device Catalogue Number210852000
Device Lot NumberAG0303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1